MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305785
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Pma/510(k)#: k980987(syringe); k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that the syringe 5ml ll w/needle 22x1-1/2in rb experienced difficulty engaging the safety mechanism during use.The following information was provided by the initial reporter: white cap is loose.When the pink cover is squatting, the white cap is directly released, and the caregiver almost pinches.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: a lot number could not be connected to the device identified in the complaint, so bd investigators could not conduct a device history review for this event.Additionally, a sample was not submitted for evaluation and testing, preventing bd engineers from conducting a full investigation and determining a root cause of the failure mode identified in the description of the event.H3 other text : see section h.10.

Brand Name
SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8951688
Report Number2243072-2019-01871
Device Sequence Number16666126
Product Code FMI
UDI-Device Identifier30382903057857
UDI-Public30382903057857
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305785
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;